Augmented Anatomy - Blog

Temporary fillers can have dramatic consequences

ROTTERDAM - The injection of temporary fillers can lead to the death of skin tissue and in the worst case even cause blindness. In Erasmus MC's special clinic for filler complications, an average of two people per month visit with serious filler complications caused by other injectors.

"The filler, usually hyaluronic acid, is accidentally injected into a blood vessel, causing it to clog up and cause the skin tissue or optic nerve to die. Alarming complications" says researcher and dermatologist Peter Velthuis.

Read the Dutch version here

Or download the English version

Download the complete English article

Temporary fillers can have dramatic consequences

Mantel, A. (2020, July 21). Tijdelijke fillers kunnen dramatische gevolgen hebben. Telegraaf. https://www.telegraaf.nl/nieuws/1278601721/tijdelijke-fillers-kunnen-dramatische-gevolgen-hebben

Download (4 MB)

Newsletter

Thank you for your subscribing!

Want to stay up to date with latest updates?